Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 197, NWS St. Louis, MO

October 22, 2009Lewis County, Missouri

NWS St. Louis, MO issued this river flood warning at Oct 22, 2009, 5:41 PM CDT for Lewis County, Missouri. It took effect at Oct 22, 2009, 7:00 PM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Oct 22, 2009, 5:41 PM CDT (22:41 UTC)
In effect from
Oct 22, 2009, 7:00 PM CDT
Expired
Oct 26, 2009, 8:54 AM CDT
In force
4 days
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Lewis County, MO

The radar

The St Louis radar (KLSX), 179 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Middle Fabius River near Ewing (EWMM7).

Action stage
9.5 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05498150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 222242
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
541 PM CDT THU OCT 22 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 1.00 TO 1.50 INCHES OF RAIN RECEIVED 
OVER THE PAST 24 HOURS...AND UP TO AN ADDITIONAL 1.00 INCH FORECAST 
OVER THE NEXT 24 HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-232241-
/O.NEW.KLSX.FL.W.0197.091023T0000Z-091025T2100Z/
/EWMM7.1.ER.091023T0000Z.091024T0000Z.091024T2100Z.NO/
541 PM CDT THU OCT 22 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MIDDLE FABIUS RIVER NEAR EWING.
* UNTIL SUNDAY AFTERNOON.
* AT  4:30 PM THURSDAY THE STAGE WAS 10.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 13.9 FEET BY FRIDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SATURDAY AFTERNOON.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/23  10/24  10/25  10/26  10/27

MIDDLE FABIUS RIVER
  EWING            12   10.75      13.6   13.4    9.3    6.2    4.8
8 follow-up statements
000 
WGUS83 KLSX 230145
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
845 PM CDT THU OCT 22 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 1.00 TO 1.50 INCHES OF RAIN RECEIVED 
 OVER THE PAST 24 HOURS...WITH SOME LOCALLY HIGHER AMOUNTS...AND UP TO 
 AN ADDITIONAL 0.50 INCH FORECAST OVER THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-240145-
/O.EXT.KLSX.FL.W.0198.091023T0225Z-091026T1048Z/
/EWNM7.1.ER.091023T0225Z.091023T1800Z.091025T1048Z.NO/
845 PM CDT THU OCT 22 2009

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL LATE SUNDAY NIGHT.
* AT  8:30 PM THURSDAY THE STAGE WAS 10.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE 
  TO NEAR 12.4 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY MORNING.

$$

MOC111-240144-
/O.EXT.KLSX.FL.W.0197.000000T0000Z-091026T0032Z/
/EWMM7.1.ER.091022T2246Z.091024T0000Z.091025T0032Z.NO/
845 PM CDT THU OCT 22 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SUNDAY EVENING.
* AT  8:30 PM THURSDAY THE STAGE WAS 13.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.3 FEET BY 
  FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  EVENING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/23  10/24  10/25  10/26  10/27

NORTH FABIUS RIVER
  EWING            11   10.87      12.2   12.0   10.9    8.2    6.2

MIDDLE FABIUS RIVER
  EWING            12   13.31      13.9   13.8    9.8    6.4    5.0
000 
WGUS83 KLSX 231513
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 AM CDT FRI OCT 23 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY 

  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 1.00 TO 2.00 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND LITTLE OR NO PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-241513-
/O.EXT.KLSX.FL.W.0202.000000T0000Z-091024T1925Z/
/TRYM7.1.ER.091023T1125Z.091023T1600Z.091023T1925Z.NO/
1013 AM CDT FRI OCT 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL SATURDAY AFTERNOON.
* AT  9:00 AM FRIDAY THE STAGE WAS 22.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 22.7 FEET THIS MORNING...THEN 
  FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED 
  BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.

$$

MOC111-241512-
/O.EXT.KLSX.FL.W.0197.000000T0000Z-091026T1424Z/
/EWMM7.1.ER.091022T2246Z.091024T0000Z.091025T1424Z.NO/
1013 AM CDT FRI OCT 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL MONDAY MORNING.
* AT  9:30 AM FRIDAY THE STAGE WAS 14.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 15.0 FEET THIS EVENING...THEN 
  FALL BELOW FLOOD STAGE SUNDAY MORNING.

$$

MOC127-241512-
/O.EXT.KLSX.FL.W.0199.091023T1506Z-091025T1800Z/
/TAYM7.1.ER.091023T0449Z.091024T0600Z.091024T1800Z.NO/
1013 AM CDT FRI OCT 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* FROM THIS MORNING TO SUNDAY AFTERNOON.
* AT  9:30 AM FRIDAY THE STAGE WAS 10.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 12.0 FEET LATE TONIGHT...THEN 
  FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL 
  FARMLANDS.

$$

MOC127-241512-
/O.EXT.KLSX.FL.W.0200.000000T0000Z-091024T2049Z/
/PALM7.1.ER.000000T0000Z.091023T1015Z.091023T2049Z.NO/
1013 AM CDT FRI OCT 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER AT PALMYRA
* UNTIL SATURDAY AFTERNOON. 
* AT  9:30 AM FRIDAY THE STAGE WAS 14.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL. 
* IMPACT...AT 14.0 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA 
  INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/24  10/25  10/26  10/27  10/28

CUIVRE RIVER
  TROY             21   22.49      13.2    9.1    7.9    7.6    7.4

MIDDLE FABIUS RIVER
  EWING            12   14.46      14.2   12.4    7.5    5.3    4.3

SOUTH FABIUS RIVER
  TAYLOR           10   10.54      10.8    6.0    3.6    2.8    2.6

NORTH RIVER
  PALMYRA          13   14.91       9.8    6.0    5.2    4.9    4.8
000 
WGUS83 KLSX 240104
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
804 PM CDT FRI OCT 23 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY 

  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 1.00 TO 2.00 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND LITTLE OR NO PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-250104-
/O.EXT.KLSX.FL.W.0198.000000T0000Z-091026T2010Z/
/EWNM7.2.ER.000000T0000Z.091024T1200Z.091025T2010Z.NO/
804 PM CDT FRI OCT 23 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL MONDAY AFTERNOON.
* AT  7:30 PM FRIDAY THE STAGE WAS 14.4 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY 
  SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  AFTERNOON.
* IMPACT...AT 14.0 FEET...LEFT BANK OVERFLOW DEVELOPS AT THIS HEIGHT 
  TOWARD MONTICELLO.

$$

MOC113-250103-
/O.EXT.KLSX.FL.W.0202.000000T0000Z-091025T0439Z/
/TRYM7.1.ER.091023T1125Z.091023T2000Z.091024T0439Z.NO/
804 PM CDT FRI OCT 23 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL SATURDAY EVENING.
* AT  7:00 PM FRIDAY THE STAGE WAS 22.7 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED 
  BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  LEFT BANK OVERFLOWS.  MINOR 
  FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
  LOW LYING AGRICULTURAL LAND IS INUNDATED.

$$

MOC111-250103-
/O.EXT.KLSX.FL.W.0197.000000T0000Z-091026T1240Z/
/EWMM7.1.ER.091022T2246Z.091023T1800Z.091025T1240Z.NO/
804 PM CDT FRI OCT 23 2009

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL MONDAY MORNING.
* AT  7:30 PM FRIDAY THE STAGE WAS 14.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY MORNING.


$$

MOC127-250103-
/O.EXT.KLSX.FL.W.0199.000000T0000Z-091025T0233Z/
/TAYM7.1.ER.091023T0449Z.091023T1445Z.091024T0233Z.NO/
804 PM CDT FRI OCT 23 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL SATURDAY EVENING.
* AT  7:30 PM FRIDAY THE STAGE WAS 9.7 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/24  10/25  10/26  10/27  10/28

NORTH FABIUS RIVER
  EWING            11   14.38      14.6   12.2    8.4    6.0    5.1

CUIVRE RIVER
  TROY             21   22.74      15.9    9.2    8.1    7.3    7.3

MIDDLE FABIUS RIVER
  EWING            12   14.38      13.6   12.1    7.5    5.3    4.3

SOUTH FABIUS RIVER
  TAYLOR           10    9.68       8.3    5.1    3.6    2.9    2.7
000 
WGUS83 KLSX 241342
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
842 AM CDT SAT OCT 24 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
 
  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AROUND 2.00 INCHES OF
PRECIPITATION THE PAST 36 HOURS AND NO PRECIPITATION FORECAST IN THE
NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-251342-
/O.EXT.KLSX.FL.W.0198.000000T0000Z-091026T2043Z/
/EWNM7.2.ER.000000T0000Z.091024T1215Z.091025T2043Z.NO/
842 AM CDT SAT OCT 24 2009

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL MONDAY AFTERNOON.
* AT  7:30 AM SATURDAY THE STAGE WAS 15.2 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* IMPACT...AT 14.0 FEET...LEFT BANK OVERFLOW DEVELOPS AT THIS HEIGHT 
  TOWARD MONTICELLO.

$$

MOC111-251341-
/O.EXT.KLSX.FL.W.0197.000000T0000Z-091026T1600Z/
/EWMM7.1.ER.091022T2246Z.091023T1800Z.091025T1600Z.NO/
842 AM CDT SAT OCT 24 2009

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL MONDAY MORNING.
* AT  7:30 AM SATURDAY THE STAGE WAS 14.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO FALL TO BELOW FLOOD 
  STAGE TOMORROW LATE MORNING.

$$

MOC127-251341-
/O.EXT.KLSX.FL.W.0199.000000T0000Z-091025T1930Z/
/TAYM7.1.ER.091023T0449Z.091023T1445Z.091024T1930Z.NO/
842 AM CDT SAT OCT 24 2009

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL SUNDAY AFTERNOON.
* AT  7:30 AM SATURDAY THE STAGE WAS 9.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO FALL TO BELOW FLOOD 
  STAGE THIS AFTERNOON.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/25  10/26  10/27  10/28  10/29

NORTH FABIUS RIVER
  EWING            11   15.18      12.9    8.4    6.0    5.1    4.9

MIDDLE FABIUS RIVER
  EWING            12   14.49      12.6    7.8    5.3    4.3    4.1

SOUTH FABIUS RIVER
  TAYLOR           10    9.74       7.4    3.5    2.7    2.6    2.5
000 
WGUS83 KLSX 250018
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
718 PM CDT SAT OCT 24 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINS WHICH INUNDATED THE
REGION DURING THE LATER PORTION OF THIS PAST WEEK...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-260018-
/O.EXT.KLSX.FL.W.0198.000000T0000Z-091027T0325Z/
/EWNM7.2.ER.000000T0000Z.091024T2245Z.091026T0325Z.NO/
718 PM CDT SAT OCT 24 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM SATURDAY THE STAGE WAS 15.8 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY LATE EVENING.
* IMPACT...AT 14.0 FEET...LEFT BANK OVERFLOW DEVELOPS AT THIS HEIGHT 
  TOWARD MONTICELLO.

$$

MOC111-260017-
/O.EXT.KLSX.FL.W.0197.000000T0000Z-091027T0520Z/
/EWMM7.1.ER.091022T2246Z.091025T0600Z.091026T0520Z.NO/
718 PM CDT SAT OCT 24 2009

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM SATURDAY THE STAGE WAS 14.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
  AFTER MIDNIGHT SUNDAY.

$$

MOC127-260017-
/O.EXT.KLSX.FL.W.0199.000000T0000Z-091026T0600Z/
/TAYM7.1.ER.091023T0449Z.091023T1445Z.091025T0600Z.NO/
718 PM CDT SAT OCT 24 2009

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM SATURDAY THE STAGE WAS 9.7 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
  AFTER MIDNIGHT SUNDAY.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/25  10/26  10/27  10/28  10/29

NORTH FABIUS RIVER
  EWING            11   15.76      14.3    9.2    6.0    5.3    5.8

MIDDLE FABIUS RIVER
  EWING            12   14.80      14.9    9.9    5.8    4.5    4.2

SOUTH FABIUS RIVER
  TAYLOR           10    9.73       9.1    6.2    4.1    3.1    2.7
000 
WGUS83 KLSX 251313
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
813 AM CDT SUN OCT 25 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF THE HEAVY RAIN THAT FELL LATE LAST WEEK.  

ADDITIONAL RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-261313-
/O.EXT.KLSX.FL.W.0197.000000T0000Z-091027T1440Z/
/EWMM7.1.ER.091022T2246Z.091025T1800Z.091026T1440Z.NO/
813 AM CDT SUN OCT 25 2009

...THE FLOOD WARNING CONTINUES FOR THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL MONDAY AFTERNOON... .
* AT  7:30 AM SUNDAY THE STAGE WAS 15.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
* IMPACT...AT 15.7 FEET...RIGHT BANK OVERFLOWS UPSTREAM OF BRIDGE NEAR
  THE GAGE.

$$

MOC111-251343-
/O.CAN.KLSX.FL.W.0198.000000T0000Z-091027T0325Z/
/EWNM7.2.ER.000000T0000Z.091024T2245Z.091025T1013Z.NO/
813 AM CDT SUN OCT 25 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH FABIUS RIVER NEAR EWING.
* AT  7:30 AM SUNDAY THE STAGE WAS 9.9 FEET. 
* FELL BELOW FLOOD STAGE EARLY THIS MORNING.  
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL.

$$

MOC127-251343-
/O.CAN.KLSX.FL.W.0199.000000T0000Z-091026T0600Z/
/TAYM7.1.ER.091023T0449Z.091023T1445Z.091025T0906Z.NO/
813 AM CDT SUN OCT 25 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR.
* AT  7:30 AM SUNDAY THE STAGE WAS 9.1 FEET. 
* FELL BELOW FLOOD STAGE EARLY THIS MORNING.
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/26  10/27  10/28  10/29  10/30

MIDDLE FABIUS RIVER
  EWING            12   15.25      12.8    7.6    6.5    5.8    4.8

NORTH FABIUS RIVER
  EWING            11    9.94       8.4    8.1    7.6    7.0    5.7

SOUTH FABIUS RIVER
  TAYLOR           10    9.14       8.6    7.4    5.8    4.0    3.1
000 
WGUS83 KLSX 260054
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
754 PM CDT SUN OCT 25 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINS WHICH INUNDATED THE
REGION DURING THE LATER PORTION OF THE PREVIOUS WEEK...WITH AN AVERAGE OF 
0.60 INCHES ACROSS THE AFOREMENTIONED BASINS OVER THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-270054-
/O.EXT.KLSX.FL.W.0197.000000T0000Z-091027T1924Z/
/EWMM7.1.ER.091022T2246Z.091026T0600Z.091026T1924Z.NO/
754 PM CDT SUN OCT 25 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM SUNDAY THE STAGE WAS 15.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 16 FEET AFTER MIDNIGHT MONDAY.
* IMPACT...AT 15.7 FEET...RIGHT BANK OVERFLOWS UPSTREAM OF BRIDGE NEAR
  THE GAGE.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/26  10/27  10/28  10/29  10/30

MIDDLE FABIUS RIVER
  EWING            12   15.75      15.6    9.0    7.3    6.2    5.1
000 
WGUS83 KLSX 261354
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
854 AM CDT MON OCT 26 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS WILL BE THE LAST STATEMENT FOR THIS FLOOD EVENT...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-261424-
/O.CAN.KLSX.FL.W.0197.000000T0000Z-091027T1924Z/
/EWMM7.1.ER.091022T2246Z.091026T0330Z.091026T1056Z.NO/
854 AM CDT MON OCT 26 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE MIDDLE FABIUS RIVER NEAR EWING.
* AT  8:30 AM MONDAY THE STAGE WAS 10.0 FEET. 
* FELL BELOW FLOOD STAGE AT  5:56 AM MONDAY.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.6 FEET BY TOMORROW 
  MORNING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   10/27  10/28  10/29  10/30  10/31

MIDDLE FABIUS RIVER
  EWING            12    9.97       6.6    6.0    5.6    4.9    4.5

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 22, 4:38 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Oct 22, 4:38 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
438 PM CDT THU OCT 22 2009

.DISCUSSION...
/438 PM CDT THU OCT 22 2009/

...SYNOPSIS...
LONG WAVE PATTERN FEATURES RIDGING OVER BOTH THE PACIFIC AND
ATLANTIC OCEANS WITH A BROAD TROF OVER THE CENTRAL CONUS.  A CLOSED
LOW OVER KS WILL OPEN AS IT LIFTS NE.  AT THE SURFACE...SURFACE LOW
OVER WESTERN MO HAS A WARM FRONT EXTENDING NE THROUGH NORTHERN MO
INTO NORTHERN IN AND A COLD FRONT SOUTHWARD INTO EASTERN TX.  A
SECONDARY AREA OF LOW PRESSURE IS STRENGHTING ALONG THE COLD FRONT
IN SW AR.

...SHORT TERM (TONIGHT THRU SUNDAY)...

MODELS IN GOOD AGREEMENT ON PROGRESSION OF CURRENT SYSTEM.  NORTHERN
SURFACE LOW WILL WEAKEN AS THE LOW OVER AR BECOMES DOMINANT
OVERNIGHT.  SYSTEM HAS PLENTY OF MOISTURE TO WORK WITH AS REMNANTS
OF RICK ARE CONTRIBUTING TO THE PRECIP OVER AR THIS AFTERNOON.  30
KT LLJ CONTINUES TO THE EAST OF SURFACE LOW OVERNIGHT.
SURFACE LOW TO MOVE TO SOUTHERN IL BY 12Z...SO PRECIP SHOULD
CONTINUE ALL NIGHT EAST OF THE STL METRO.  OVER CENTRAL MO...AREA
SHOULD GET DRY SLOTTED WITH LOW CLOUDS AND DRIZZLE OVERNIGHT.

LOW LEVEL MOISTURE HANGS AROUND THROUGH SATURDAY WITH A COUPLE OF
IMPULSES THAT MAY PRODUCE SOME ADDITIONAL LIGHT QPF.  LOW CONTINUES
TO PULL NE ON FRIDAY...BUT BROAD CYCLONIC FLOW WILL KEEP A CHANCE OF
PRECIP ACROSS MAINLY THE NORTHERN CWA UNTIL THE TROF PASSES ON
SATURDAY.  ADDITIONAL SHORT WAVE TO AFFECT THE AREA FRIDAY NIGHT AND
DRAG A WEAK COLD FRONT THROUGH WITH LIGHT PRECIP IN RESPONSE.  MAIN
FOCUS FOR MEASURABLE PRECIP WILL BE NORTH AND NORTHEAST OF THE STL
METRO.

WENT ON THE COOLER SIDE OF GUIDANCE WITH PLENTY OF CLOUDS AND
EXPECTED PRECIP.

...LONG TERM (SUNDAY NIGHT THUR THURSDAY)...

UNSETTLED PATTERN CONTINUES WITH PLENTY OF CLOUDS AND ADDITIONAL
CHANCES FOR PRECIP.  OVERALL LONG WAVE PATTERN TO HOLD THROUGH THE
PERIOD WITH A BROAD TROF OVER THE CENTRAL US WITH A SERIES OF SHORT
WAVES.  THE FIRST AFFECTS THE REGION LATE SUNDAY INTO MONDAY.
MODELS VARY ON STRENGTH OF THE SYSTEM...BUT SHOULD BE ENOUGH FORCING
TO GENERATE AT LEAST LIGHT SHOWERS.

ANOTHER SHORT BREAK MONDAY NIGHT BEFORE THE NEXT SYSTEM BEGINS TO
ENCROACH THE AREA ON TUESDAY.  AS THE AREA TRANSITIONS TO SW FLOW
ALOFT...AN EXTENDED PERIOD OF UNSETTLED WEATHER BEGINS.  ONLY HAVE
MENTIONABLE POPS THRU WEDNESDAY...BUT MODELS HINT AT SEVERAL PERIODS
OF PRECIP THRU THE END OF THE WEEK.  DID NOT FEEL CONFIDENT ENOUGH
ATTM TO INCLUDE ANY POPS FURTHER OUT.

AS IN THE SHORT TERM...LONG WAVE TROUGH WILL COUPLE WITH CLOUDS AND
PRECIP TO KEEP TEMPS ON THE COOL SIDE.  TUESDAY LOOKS TO BE THE
WARMEST DAY OF THE WEEK AS RETURN SOUTHERLY FLOW BRINGS IN WARM MOIST
AIR FROM THE GULF.

MILLER

&&

.AVIATION...
/1245 PM CDT THU OCT 22 2009/

FOR THE 18Z TAFS...
EXPECT IFR/LIFR CEILINGS ACROSS MOST OF THE REGION THROUGH
TONIGHT BASED ON EXPANSIVE AREA OF LOW CLOUDS ACROSS THE CNTRL
CONUS. WIDESPREAD STEADY RAIN SHOULD CONTINUE INTO THIS EVENING
AND THEN DECREASE TO DRIZZLE/OCCASIONAL LIGHT RAIN THE REST OF THE
NIGHT BEFORE ENDING AFT 12Z FRIDAY WHEN A COLD FRONT MOVES ACROSS
THE REGION. E-SELY WINDS WILL BECOME WLY AND INCREASE TOMORROW
MORNING BEHIND FROPA.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Oct 22, 4:02 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
402 PM CDT THU OCT 22 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-231130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
402 PM CDT THU OCT 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

LOCALLY HEAVY RAINFALL IS POSSIBLE OVERNIGHT ACROSS SOUTHEAST
MISSOURI AND SOUTHERN ILLINOIS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY PRECIPITATION REPORTS TO THE
NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 22, 6:57 PM CDTFlash Flood WarningLSXAudrain, Boone, Callaway, Cole, Knox, Moniteau and 2 more6 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.